It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello, what kind of side effects are you experiencing? so strange to hear because i myself just started a med once again i was on before and im having alot of side effects i dont remember having when i took before. I had to stop the zoloft due to the insomnia, i didnt sleep for days and just couldnt bear it anymore. I was on lexapro before and dont remember having these issues before from it but for some reason i just cant tolerate this time around. im taking a half of a 10 mg pill to start for now maybe 5 days and my anxiety has gotten much worse on it, i have no appetite at all, im nauseated, and just an overall ill feeling like flu-ish, im trying to give it a chance but im going crazy, hope it subsides once my body adjusts. Frustrating ive tried so many different meds. One of my biggest problems is insomnia, due to anxiety and depression, i treat the issue and then of course ssris cause insomnia as well, i cant win[QUOTE=Deborah6021;5238745]I was on Zoloft for a long time. Helped immensely for my anxiety. Don't be afraid to take it. I did great on it. I'm in the same boat as you. The Zoloft stopped working after 10 years and I went off of it to get pregnant. Then restarted it and it gave me bad side effects. Now I just started Lexapro 2 weeks ago and I'm having terrible side effects. Started on 5 mg. This is my 4th day on 10 mg and I still have anxiety all the time and terrible fear. Wondering when it will kick in.[/QUOTE]





All times are GMT -7. The time now is 06:11 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!